Bases of the Perturbed System of Exponents in Weighted Lebesgue Space with a General Weight
Kragujevac Journal of Mathematics, Tome 46 (2022) no. 3, p. 477
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
The weighted Lebesgue and Hardy spaces with a general weight are considered. Basicity of a part of exponential system is proved in Hardy classes, where the weight satisfies the Muckenhoupt condition. Using these results the basicity of the perturbed system of exponents in the weighted Lebesgue space is studied. Some special cases are considered.
Classification :
46A35, 30H10, 46B15
Keywords: weighted space, system of exponents, basicity
Keywords: weighted space, system of exponents, basicity
@article{KJM_2022_46_3_a11,
author = {Sabina R. Sadigova and Aysel E. Guliyeva},
title = {Bases of the {Perturbed} {System} of {Exponents} in {Weighted} {Lebesgue} {Space} with a {General} {Weight}},
journal = {Kragujevac Journal of Mathematics},
pages = {477 },
year = {2022},
volume = {46},
number = {3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/KJM_2022_46_3_a11/}
}
TY - JOUR AU - Sabina R. Sadigova AU - Aysel E. Guliyeva TI - Bases of the Perturbed System of Exponents in Weighted Lebesgue Space with a General Weight JO - Kragujevac Journal of Mathematics PY - 2022 SP - 477 VL - 46 IS - 3 UR - http://geodesic.mathdoc.fr/item/KJM_2022_46_3_a11/ LA - en ID - KJM_2022_46_3_a11 ER -
%0 Journal Article %A Sabina R. Sadigova %A Aysel E. Guliyeva %T Bases of the Perturbed System of Exponents in Weighted Lebesgue Space with a General Weight %J Kragujevac Journal of Mathematics %D 2022 %P 477 %V 46 %N 3 %U http://geodesic.mathdoc.fr/item/KJM_2022_46_3_a11/ %G en %F KJM_2022_46_3_a11
Sabina R. Sadigova; Aysel E. Guliyeva. Bases of the Perturbed System of Exponents in Weighted Lebesgue Space with a General Weight. Kragujevac Journal of Mathematics, Tome 46 (2022) no. 3, p. 477 . http://geodesic.mathdoc.fr/item/KJM_2022_46_3_a11/